# SDR CA990310016

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hydraulic System
- Part time: 18,884 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR DOWN EXTENSION, GEAR DOORS OPENED BUT GEAR DID NOT EXTEND, NR 2 HYDRAULIC CAUTION LIGHTS ILLUMINATED.  ALTERNATE GEAR EXTENSION CARRIED OUT, AIRCRAFT LANDED......NR 2 EDP REPLACED, SUSPECT AIR IN SYSTEM.
